Utah, 2006

Flash Flooding and Heavy Rain in Utah, July 31, 2006

July 31, 2006 · NWS SLC · 3 events in 2 counties and zones

2 flash flood, 1 heavy rain, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before the first event at Jul 30, 9:40 PM MST, 3 hours 20 minutes earlier.

Area forecast discussion, Jul 30, 9:40 PM MST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1040 PM MDT SUN JUL 30 2006

.SYNOPSIS...UPPER HIGH WILL CONTINUE TO MOVE EAST AND SETTLE OVER
THE PLAINS STATES OVER THE NEXT COUPLE OF DAYS. AIRMASS WILL REMAIN
MOIST INTO THE EARLY PART OF THE WEEK. A PACIFIC COLD FRONT WILL
MOVE THROUGH NORTHERN UTAH BY EARLY TUESDAY.

&&

.DISCUSSION...LOW LEVEL BOUNDARY STALLED IN VERY MOIST AND UNSTABLE
AIR MASS (PW VALUES 1.2+ INCHES) AND COMBINATION OF UPPER TROUGH
SLOWLY PRESSING EAST ACROSS SOUTH CENTRAL UTAH CONTINUES STRONG
THUNDERSTORMS WITH VERY HEAVY RAIN OVER CEDAR BREAKS AREA AND INTO
PARTS OF KANE COUNTY AGAIN. RADAR ESTIMATES ARE HUGE IN THIS ARE
WITH LARGE AREA OF 1 TO 3 INCHES AND LOCALLY HIGHER ON THE WEST
SLOPE. CONTINUE WARNING FOR SMALL AREA AND SMALL STREAM FLOOD
ADVISORY FOR LARGER AREA. MESOHIGH OVER SOUTHWEST UTAH SPREADING
SOUTHERLY FLOW BACK UP TO DELTA THIS HOUR SO OLD BOUNDARY GETTING
HARD TO LOCATE. WATER VAPOR HAS WELL DEFINED SUBIDENCE OVER DIXIE
AREA WITH SOUTHWEST FLOW ALOFT INCREASING AHEAD OF THE APPROACHING
EASTERN NEVADA DISTURBANCE. OLD UPPER LOW SPINNING OVER NEW MEXICO
CREATES A DEFORMATION AXIS NOW OVER EASTERN UTAH AND KANE COUNTY.

810 PM DISCUSSION...
UPPER TROUGH AND ASSOCIATED LOW LEVEL BOUNDARY WIND
SHIFT CONTINUES TO PRESS ACROSS CENTRAL UTAH THIS EVENING. THIS
BOUNDARY PRODUCED SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS IN
NORTHEAST UTAH THIS MORNING AND TIMED WITH THE HEATING OF THE DAY
BROUGHT SCATTERED THUNDERSTORMS TO UTAH THIS AFTERNOON FROM PROVO TO
EVANSTON SOUTHWARD. NORTHWEST OF THIS LINE THE AIR MASS STABILIZED
THROUGH THE AFTERNOON DUE TO NVA DRYING AND SUBSIDENCE IN THE WAKE
OF THE UPPER TROUGH. STRONGEST STORMS ASSOCIATED WITH TERRAIN AND
AIDED FROM UPPER LEVEL TROUGH OCCURRED FROM LOA TO BRIAN HEAD AND
ACROSS MUCH OF KANE COUNTY. FLASH FLOOD WARNING CONTINUES FOR KANE
COUNTY THIS HOUR WHERE RADAR ESTIMATES A LARGE ARE OF 1 TO 2 INCHES
WITH MANY 3+ INCH MAXES OVER THE GRAND STAIRCASE. 00Z NAM CAPTURED
THIS WELL.

CURRENTLY STRONG STORMS CONTINUE TO PRODUCE HEAVY RAIN NEAR
KODACHROME AND NEAR CEDAR BREAKS...JUST SOUTH OF A LOW LEVEL
BOUNDARY OBSERVED FROM THE SAN RAFAEL SWELL TO SOUTHWEST UTAH...AND
AHEAD OF THE UPPER TROUGH AXIS. ACTIVITY WILL GRADUALLY DECREASE
WITH UPPER TROUGH PRESSING EAST AND LOSS OF HEATING...BUT SOME
ACTIVITY PERSISTING IN THE SOUTHERN PART OF UTAH. A SEPARATE SHORT
WAVE TROUGH IS OVER EASTERN NEVADA...THIS IS PROGGED TO LIFT
NORTHEAST ACROSS WESTERN UTAH LATER TONIGHT AND BACK THE MEAN FLOW
TO SOUTHWEST. THIS WILL GENERATE SCATTERED CONVECTION OVER WESTERN
UTAH THIS EVENING...WITH PRECIPITABLE WATER PLUME RETURNING BACK TO
THE IDAHO BORDER AND GSL REGION LATE TONIGHT AND MONDAY MORNING.

UPDATED EARLIER TO REMOVE WEATHER IN NORTHWEST UTAH EXCEPT NEAR THE
WYOMING AND NEVADA BORDERS. LEFT LOW CHANCES AFTER MIDNIGHT FOR THE
RETURN SURGE OF MOISTURE AFTER MIDNIGHT SPREADING NORTH ACROSS
NORTHERN UTAH. HOWEVER MOST OF THIS WILL BE MID AND UPPER LEVEL
CLOUDS AND SCATTERED CONVECTION MAY HOLD OFF UNTIL LATE TONIGHT AND
MONDAY MORNING IN THE NORTH...IT WILL AFFECT THE WESTERN DESERTS
TONIGHT. CLOUDS AND SCATTERED PRECIPITATION WILL ADVECT ACROSS
NORTHERN UTAH WITH THIS NEXT WAVE OVERNIGHT AND MONDAY MORNING.

BROAD PACIFIC TROUGH MOVING INTO THE NORTHWEST COAST WILL DROP A
COLD FRONT ACROSS NORTHERN UTAH MONDAY NIGHT. AHEAD OF THIS...SOUTH
FLOW ALOFT WILL INCREASE ON MONDAY AND SPREAD MOISTURE BACK TO THE
IDAHO BORDER. SIMILAR AIR MASS TEMPERATURES ON MONDAY AND HEATING OF
THE DAY WILL REDEVELOP CONVECTION OVER THE SPINE OF UTAH...BUT
FASTER MORNING STORMS...ESPECIALLY NORTH AREAS. THE MORNING SHORT
WAVE TROUGH LIFTS ACROSS CENTRAL UTAH AND INTO FAR NORTHERN UTAH BY
MIDDAY. OLD LOW LEVEL BOUNDARY IN THE SOUTH PROG TO SLOWLY LIFT
NORTH INTO SOUTH CENTRAL UTAH PER 00Z NAM. MODERATE UPPER TROUGH
CROSSES NORTHERN UTAH MONDAY NIGHT WITH GOOD PERIOD OF DYNAMICS AND
BAROCLINIC ZONE MONDAY NIGHT AND TUESDAY MORNING ACROSS NORTHERN
UTAH. THIS SWEEPS ACROSS THE REST OF UTAH TUESDAY AFTERNOON WITH
DRYING FROM THE NORTHWEST. WARMING TREND LATTER HALF OF THE WEEK.

&&

.AVIATION...NORMAL DRAINAGE WIND. 10 PERCENT CHANCE OF SHOWERS LATE
TONIGHT AND MONDAY MORNING.

&&

.FIRE WEATHER...DRIER AIR WORKED ITS WAY INTO NORTHWEST SECTIONS
THIS AFTERNOON. FARTHER SOUTH DEEP MOISTURE REMAINS AND WETTING
RAINS WILL OCCUR WITH ANY STORMS THROUGH MONDAY. COOLER TEMPERATURES
WILL FILTER IN FROM NORTHWEST TO SOUTHEAST STARTING MONDAY NIGHT AND
ESPECIALLY ON TUESDAY.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.

&&

TARDY
Hazardous weather outlook, Jul 30, 6:00 AM MST, 19 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
700 AM MDT SUN JUL 30 2006

UTZ001>011-WYZ021-311300-
CACHE VALLEY/UTAH PORTION-GREAT SALT LAKE DESERT AND MOUNTAINS-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH
FRONT-SOUTHWEST WYOMING-WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS
I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK
CLIFFS-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS-
700 AM MDT SUN JUL 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS NORTHERN UTAH AND EXTREME
SOUTHWEST WYOMING.

.DAY ONE...TODAY

SHOWERS AND ISOLATED THUNDERSTORMS EARLY THIS MORNING WILL DEVELOP
AGAIN THIS AFTERNOON.  LOCALLY HEAVY RAINFALL MAY OCCUR WITH SOME
OF THE STRONGER STORMS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL MOVE THROUGH NORTHERN UTAH AND SOUTHWEST WYOMING
MONDAY NIGHT THROUGH EARLY TUESDAY. SHOWERS AND THUNDERSTORMS WILL
ACCOMPANY THE FRONT. TEMPERATURES WILL FALL BACK TO NEAR OR BELOW
SEASONAL NORMS FOR THE MIDDLE TO LATTER HALF OF THE COMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

UTZ012>021-311300-
CASTLE COUNTRY-CENTRAL AND SOUTHWEST MOUNTAINS-GLEN CANYON RECREATION
AREA/LAKE POWELL-HENRY MOUNTAINS-SAN RAFAEL SWELL-SANPETE/SEVIER
VALLEYS-SOUTH CENTRAL UTAH-SOUTHWEST UTAH-UTAHS DIXIE AND ZION
NATIONAL PARK-WEST CENTRAL UTAH-
700 AM MDT SUN JUL 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN UTAH.

.DAY ONE...TODAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS
AFTERNOON...WITH THE GREATEST CONCENTRATION OVER THE MOUNTAINS AND
FAR SOUTHWEST VALLEYS OF UTAH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MOISTURE WILL LINGER OVER THE EXTREME SOUTHERN PORTION OF UTAH
DURING THE WEEK. SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THIS
MOISTURE EACH DAY DURING THE COMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 30, 7:43 PM MST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
843 PM MDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       LOA                     38.40N 111.64W
07/30/2006  M1.00 INCH       WAYNE              UT   EMERGENCY MNGR

            RAIN OCCURRED IN 30 MINUTES AND CAUSED DITCH AND BASEMENT
            FLOODING

0430 PM     FLASH FLOOD      15 SE CANNONVILLE       37.41N 111.86W
07/30/2006                   KANE               UT   AMATEUR RADIO

            KODACHROME BASIN REPORTS FLOODING IN PARK AND 0.86
            RAINFALL.

0820 PM     HEAVY RAIN       6 E CEDAR CITY          37.69N 112.96W
07/30/2006  E0.00 INCH       IRON               UT   EMERGENCY MNGR

            HEAVY RAIN CAUSED MUD SLIDES ALONG ROUTE 14. ROAD WAS
            CLOSED DUE TO DEBRIS.

&&

ATARDY
Local storm report, Jul 30, 8:19 PM MST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
919 PM MDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       LOA                     38.40N 111.64W
07/30/2006  M1.00 INCH       WAYNE              UT   EMERGENCY MNGR

            RAIN OCCURRED IN 30 MINUTES AND CAUSED DITCH AND BASEMENT
            FLOODING

0430 PM     FLASH FLOOD      15 SE CANNONVILLE       37.41N 111.86W
07/30/2006                   KANE               UT   TRAINED SPOTTER

            KODACHROME BASIN REPORTS FLOODING IN PARK AND 0.86
            RAINFALL.

0820 PM     HEAVY RAIN       6 E CEDAR CITY          37.69N 112.96W
07/30/2006  E0.00 INCH       IRON               UT   EMERGENCY MNGR

            HEAVY RAIN CAUSED MUD SLIDES ALONG ROUTE 14. ROAD WAS
            CLOSED DUE TO DEBRIS.

&&

ATARDY
Local storm report, Jul 30, 9:13 PM MST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1013 PM MDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       LOA                     38.40N 111.64W
07/30/2006  M1.00 INCH       WAYNE              UT   EMERGENCY MNGR

            RAIN OCCURRED IN 30 MINUTES AND CAUSED DITCH AND BASEMENT
            FLOODING

0330 PM     FLASH FLOOD      5 S HELPER              39.62N 110.86W
07/30/2006                   CARBON             UT   BROADCAST MEDIA

            GORDAN CREEK FLOODING ALONG CONSUMERS ROAD. EXACT TIME
            AND OTHER DETAILS NOT KNOWN. BETWEEN SPRING GLEN AND
            CARBONVILLE. RADAR ESTIMATES 2 INCHES RAIN.

0430 PM     FLASH FLOOD      15 SE CANNONVILLE       37.41N 111.86W
07/30/2006                   KANE               UT   TRAINED SPOTTER

            KODACHROME BASIN REPORTS FLOODING IN PARK AND 0.86
            RAINFALL.

0820 PM     HEAVY RAIN       6 E CEDAR CITY          37.69N 112.96W
07/30/2006  E0.00 INCH       IRON               UT   EMERGENCY MNGR

            HEAVY RAIN CAUSED MUD SLIDES ALONG ROUTE 14. ROAD WAS
            CLOSED DUE TO DEBRIS.

&&

ATARDY
Local storm report, Jul 30, 10:39 PM MST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1139 PM MDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       LOA                     38.40N 111.64W
07/30/2006  M1.00 INCH       WAYNE              UT   EMERGENCY MNGR

            RAIN OCCURRED IN 30 MINUTES AND CAUSED DITCH AND BASEMENT
            FLOODING

0330 PM     FLASH FLOOD      5 S HELPER              39.62N 110.86W
07/30/2006                   CARBON             UT   BROADCAST MEDIA

            GORDAN CREEK FLOODING ALONG CONSUMERS ROAD. EXACT TIME
            AND OTHER DETAILS NOT KNOWN. BETWEEN SPRING GLEN AND
            CARBONVILLE. RADAR ESTIMATES 2 INCHES RAIN.

0430 PM     FLASH FLOOD      15 SE CANNONVILLE       37.41N 111.86W
07/30/2006                   KANE               UT   TRAINED SPOTTER

            KODACHROME BASIN REPORTS FLOODING IN PARK AND 0.86
            RAINFALL.

0820 PM     HEAVY RAIN       6 E CEDAR CITY          37.69N 112.96W
07/30/2006  E0.00 INCH       IRON               UT   EMERGENCY MNGR

            HEAVY RAIN CAUSED MUD SLIDES ALONG ROUTE 14. ROAD WAS
            CLOSED DUE TO DEBRIS.

0900 PM     FLASH FLOOD      5 E CEDAR CITY          37.69N 112.98W
07/30/2006                   IRON               UT   OFFICIAL NWS OBS

            COAL CREEK WENT FROM 26 TO 1011 CFS.

&&

ATARDY
Local storm report, Jul 30, 10:42 PM MST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1142 PM MDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       LOA                     38.40N 111.64W
07/30/2006  M1.00 INCH       WAYNE              UT   EMERGENCY MNGR

            RAIN OCCURRED IN 30 MINUTES AND CAUSED DITCH AND BASEMENT
            FLOODING

0330 PM     FLASH FLOOD      5 S HELPER              39.62N 110.86W
07/30/2006                   CARBON             UT   BROADCAST MEDIA

            GORDAN CREEK FLOODING ALONG CONSUMERS ROAD. EXACT TIME
            AND OTHER DETAILS NOT KNOWN. BETWEEN SPRING GLEN AND
            CARBONVILLE. RADAR ESTIMATES 2 INCHES RAIN.

0430 PM     FLASH FLOOD      15 SE CANNONVILLE       37.41N 111.86W
07/30/2006                   KANE               UT   TRAINED SPOTTER

            KODACHROME BASIN REPORTS FLOODING IN PARK AND 0.86
            RAINFALL.

0820 PM     HEAVY RAIN       6 E CEDAR CITY          37.69N 112.96W
07/30/2006  E0.00 INCH       IRON               UT   EMERGENCY MNGR

            HEAVY RAIN CAUSED MUD SLIDES ALONG ROUTE 14. ROAD WAS
            CLOSED DUE TO DEBRIS.

0900 PM     FLASH FLOOD      5 E CEDAR CITY          37.69N 112.98W
07/30/2006                   IRON               UT   OFFICIAL NWS OBS

            COAL CREEK WENT FROM 26 TO 1011 CFS. RADAR ESTIMATES AREA
            OF 2-4 INCHES RAIN.

&&

ATARDY
Local storm report, Jul 31, 12:47 AM MST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
147 AM MDT MON JUL 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       LOA                     38.40N 111.64W
07/30/2006  M1.00 INCH       WAYNE              UT   EMERGENCY MNGR

            RAIN OCCURRED IN 30 MINUTES AND CAUSED DITCH AND BASEMENT
            FLOODING

0330 PM     FLASH FLOOD      5 S HELPER              39.62N 110.86W
07/30/2006                   CARBON             UT   BROADCAST MEDIA

            GORDAN CREEK FLOODING ALONG CONSUMERS ROAD. EXACT TIME
            AND OTHER DETAILS NOT KNOWN. BETWEEN SPRING GLEN AND
            CARBONVILLE. RADAR ESTIMATES 2 INCHES RAIN.

0430 PM     FLASH FLOOD      15 SE CANNONVILLE       37.41N 111.86W
07/30/2006                   KANE               UT   TRAINED SPOTTER

            KODACHROME BASIN REPORTS FLOODING IN PARK AND 0.86
            RAINFALL.

0820 PM     HEAVY RAIN       6 E CEDAR CITY          37.69N 112.96W
07/30/2006  E0.00 INCH       IRON               UT   EMERGENCY MNGR

            HEAVY RAIN CAUSED MUD SLIDES ALONG ROUTE 14. ROAD WAS
            CLOSED DUE TO DEBRIS.

0900 PM     FLASH FLOOD      5 E CEDAR CITY          37.69N 112.98W
07/30/2006                   IRON               UT   OFFICIAL NWS OBS

            COAL CREEK WENT FROM 26 TO 1011 CFS. RADAR ESTIMATES AREA
            OF 2-4 INCHES RAIN. 1519 CFS AT 1 AM MONDAY.

&&

ATARDY

The radar

The Cedar City radar (KICX), 66 km away, was scanning. The volume nearest the first event began at 08:01 UTC.

Open the radar archive at this moment

Event by event

2 flash flood, 1 heavy rain. Local standard time, as filed.

Flash Flood, Washington

When
July 31, 1:00 AM MST to 4:00 AM MST
Where
Washington County, 2 mi NNE of Springdale
Reported by
OFFICIAL NWS OBS.
Coordinates
37.280, -113.505 (the zone’s center; the record gives no point)

North Fork of the Virgin River gause rose from 67 CFS to 682 CFS in 2 hours. Amatuer Radio operators report flooding of the North Fork.

Heavy Rain, Washington

When
July 31, 1:50 AM MST
Where
Washington County, 2 mi WNW of Zion National Park
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
37.280, -113.505 (the zone’s center; the record gives no point)

2.89" of rain in 3 hours near Zion Narrows

Flash Flood, Iron

When
July 31, 3:13 AM MST to 6:00 AM MST
Where
Iron County, 1 mi W of (Cdc)cedar City Arpt
Reported by
MARINER
Coordinates
37.859, -113.289 (the zone’s center; the record gives no point)

Flash flooding on west side of town. Heavy equipment being used to divert water.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Utah in 2006Every state in 2006This day in weather historyWarnings in Utah, July 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5525075, 5525076, 5525077.